# SDR AALA2000208

- Difficulty date: January 24, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO COMPT LATERIAL FLOOR SUPPORT BEAM CORRODED THROUGH AT FRAME 60 BETWEEN ROLLER TRAYS NR 1 AND NR 2.  CUT OUT CORRODED SECTION OF FLOOR SUPPORT BEAM AND SPLICED IN NEW SECTION PER SRM 53-1015.  (M)
